# SDR CA120522008

- Difficulty date: April 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13S1POA
- Condition: Damaged
- Location: Propeller
- Part time: 1,416 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH AT APPROXIMATELY 1500 FT A LOUD TAP NOISE WAS HEARD. THIS NOISE SOUNDED UNLIKE THE TYPICAL THUD THAT A BIRD MAY MAKE UPON IMPACT.   CREW FOUND DURING WALK AROUND TO CHECK THE ACFT FOR DAMAGE AND SUBSEQUENTLY DISCOVERED A LARGE IMPACT MARK IN 1 PROPELLER BLADE ON THE NR 1 SIDE AND HOLE ABOUT 40CM ABOVE ROW 3 AND ROW 4 WINDOWS.  IT APPEARED THAT SOMETHING HAD LODGED INSIDE THE AIRFRAME IN THIS LOCATION.  PIECE OF BLADE CUFF, NON STRUCTURAL FOUND MISSING FROM NR 2 BLADE WHICH HAD CAUSED THE DAMAGE TO THE 1 BLADE L/E & DEFLECTED ONTO THE FUSELAGE FAIRING CAUSING SOME MINOR IMPACT DAMAGE.   NR 1 PROP BLADE REMOVED DUE TO OUT OF LIMITS DAMAGE AND SERVICEABLE BLADE FITTED TO THE NR 1 POSITION LT PROP LEAK CHECK CARRIED OUT.  ALL WORK DONE IAW MM 61-10-00, NO LEAKS, NR 2 BLADE, LT PROP, COLLAR HALF, FOUND DAMAGED WITH A SECTION OF BLADE CUFF MISSING-NR 2 PROP BLADE, REMOVED AND SERVICEABLE BLADE FITTED TO THE 2 POSITION, LT PROP LEAK CHECK CARRIED OUT.  ALL WORK DONE IAW MM  61-10-00, NO LEAKS.
